MathSciNet Relay Station
MathSciNet bibliographic data
MR2822475 60G09 (05D05 05D10 37A50)
Austin, Tim Deducing the density Hales-Jewett theorem from an infinitary removal lemma. J. Theoret. Probab. 24 (2011), no. 3, 615–633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement